It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Buspar
Aug 1, 2007
Hello,

Not to scare you or anything, but I took Buspar once and OMG....it gave me a racing heart beat! I was so mad at the doctor and told him my side effect. He told me to get off of it immediately. I also took Remeron and it actually made me feel like a lifeless zombie. (yuck). I felt so slow in the brain and it made me MORE depressed. So I got off of that drug like in 2 days. I took those meds years ago. But just because it didn't work for me, doesn't mean it won't work for you...we are all different. I tried a lot of meds that gave me side effects. Here are the meds.

1) Paxil ( terrible) Made me feel hyper, and nervous.
2) Lexapro ( kills sex drive) ( hair loss) ( weight gain) and the withdrawls are a killer. Had suffered headaches for 2 months. Nerve pain through out body.
3) Prozac ( made me hear auditory sounds) very scary.
4) Trazadone ( made me dizzy and sick to my stomach)
5) Remeron ( Depressed) ( slow thinking)
6) Neurontin ( racing heart beat)
7) Celexa Was okay. Only on it for a month and 1/2

Here are the benzo's
1) Valium ( knocks me out)
2) Xanax ( makes me feel jittery and adds to my anxiety) Hard to stop this med. Very addicting.
3)Klonopin ( the best one). Great for anxiety.

Again don't let this discourage you from trying these meds.

I am totally against medications now, and trying to go natural. The only problem with natural remedies is that it takes a long time to work. And even those can have side effects. I am very sensitive to meds ( big time).

Anyways....I hope everything works out for you. :)

Aloha
state808
7)





All times are GMT -7. The time now is 11:26 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!